# SDR REXA2012031900394

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 23,294 hours, 20,371 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR DISAGREE ON APPROACH.  NOSE GEAR DIDN’T INDICATE DOWN.  QRH COMPLETED.  REMOVED AND REPLACED NLG UPLOCK ASSY IAW AMM 32-33-05.  OP CHECK, LEAK CK GOOD.
